It is currently Sat Aug 19, 2017 3:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: scared/side effects
PostPosted: Thu May 27, 2010 9:55 pm 
Offline
Average Poster
Average Poster

Joined: Sat May 22, 2010 9:41 pm
Posts: 5
[font=Arial] [/font]
Hi All...I have been on Suboxone for 9 months and been having bad side effects. I experience numbness, pain and swellen in both of my hands every morning. It last for about a half hour and then I am able to close my hands completly and hold my coffee cup. It's really scary as to what this is doing to my body. I know for a fact that its the suboxone because I stopped it for a month because of insurance issues and the pain and all the other effects went away. I mentioned it to the clinic were I get my subs but they told me that suboxone wouldn't do that??????????? Has anyone else experience this and should I be concerned as I feel that it has something to do with blood circulation.
Thank you for listening and I am so happy that I found this site as it has helped me a great deal!
Karen63

_________________
I can't do this alone, but WE can do this together!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 27, 2010 10:09 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
Wow, that is strange. Have you researched it online? I have no advice. The numbness and tingling could be nerve related like carpal tunnel issues, or maybe a disc in your neck....but the fact that you have swelling too is strange.... do you have a family dr you can see so that you can find out what is going on?

_________________
Laura

Of course there's such a thing as angels. Only sometimes they don't have wings... and we call them mothers. -Unknown


Top
 Profile  
 
 Post subject:
PostPosted: Thu May 27, 2010 10:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
HI Karen,

I'm sorry you're going through this every morning. I know how you feel, but mine is unrelated to the suboxone. Mine is carpal tunnel related - nerves get pinched - as well as side effects from a lymph node resection. I would encourage you to get carpal tunnel splints and sleep in them. It SHOULD help, but keep in mind I'm no doctor. Perhaps the suboxone was affecting your sleep which correlates with the way you hold your hands during the night. There could be other reasons why it's not the suboxone. We tend to go straight to the sub when unknown symptoms come up. You should probably see your family doctor. Good luck with that.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri May 28, 2010 9:46 am 
Offline
Average Poster
Average Poster

Joined: Sat May 22, 2010 9:41 pm
Posts: 5
[font=Arial] [/font]
Wow! Thank you both for responding so quickly! Your both right though...I just need to make an apointment with my doctor to see whats going on with me...It's so funny because when I was using...I didn't care if I lived or died, but now...I am so worried about my health! I don't want to believe that it is the suboxone but I have read online that others have experienced the same thing but I was unable to comment on the site that I have read it...so I was hoping that someone hear experienced the same effects.
I will let you know how I make out at the doctors...I am going to call today to set up an apt to see whats going on with me.
Thanks All for responding!

_________________
I can't do this alone, but WE can do this together!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group